首页    期刊浏览 2025年02月22日 星期六
登录注册

文章基本信息

  • 标题:A Structure-preserving Model Reduction Algorithm for Dynamical Systems with Nonlinear Frequency Dependence
  • 本地全文:下载
  • 作者:Klajdi Sinani ; Serkan Gugercin ; Christopher Beattie
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2016
  • 卷号:49
  • 期号:9
  • 页码:56-61
  • DOI:10.1016/j.ifacol.2016.07.492
  • 语种:English
  • 出版社:Elsevier
  • 摘要:AbstractVery large-scale dynamical systems, even linear time-invariant systems, can present significant computational difficulties when used in numerical simulation. Model reduction is one response to this challenge but standard methods often are restricted to systems that are presented as standard first-order realizations; in the frequency domain such systems will be linear in the frequency parameter. We consider here dynamical systems with anonlinearfrequency dependence; systems for which either a standard first-order realization is unknown or inconvenient to obtain. Such systems may nonetheless have realizations that reflect important structural features of the model and we may wish to retain this structure in any reduced model used as a surrogate. In this work, we present a structure-preserving model reduction algorithm for systems having quite general nonlinear frequency dependence. We take advantage of recent algorithms that produce high quality rational interpolants to transfer functions that only require transfer function evaluation, thus allowing for nonstandard realizations that are nonlinear in the frequency parameter. However, our final reduced model will have a structure that reflects the structure of the original system, and indeed, may not have a rational transfer function. We illustrate our approach on a benchmark problem that offers a transcendental transfer function.
  • 关键词:Keywordsdynamical systemsmodel reductionstructure-preservationinterpolationH2approximationnonlinear frequency dependencygeneralized realizationLoewner framework
国家哲学社会科学文献中心版权所有